BibTeX record journals/jfi/ZhaoY17

download as .bib file

@article{DBLP:journals/jfi/ZhaoY17,
  author    = {Liang Zhao and
               Guang{-}Hong Yang},
  title     = {Adaptive sliding mode fault tolerant control for nonlinearly chaotic
               systems against DoS attack and network faults},
  journal   = {J. Franklin Institute},
  volume    = {354},
  number    = {15},
  pages     = {6520--6535},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jfranklin.2017.08.005},
  doi       = {10.1016/j.jfranklin.2017.08.005},
  timestamp = {Tue, 15 May 2018 12:14:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/ZhaoY17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics